# SDR 95ZZZX5633

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26033
- Make and model: Piper PA-46-310P
- Aircraft serial: 468508108
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Fuel Sender
- Part number: 686049
- Condition: Erratic
- Location: Lt Otbd
- Part time: 1,984 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED LEFT OUTBOARD FUEL SENDER DUE TO ERRATIC QUANTITY INDICATION.  UPON REMOVAL, FOUND FOAM ON INNER SIDE OF PANEL DELAMINATING AND BREAKING LOOSE.
